# SDR SWAA2024120272519

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 42,427 hours, 26,275 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Fault Message
- Location: Zone 500 Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED IN FLIGHT INTERROGATED FSEU AND PSEU NO CURRENT FAULTS OR FAULT HISTORY FOUND SAME FOR MCO MX.. NO RECENT HISTORY NO FAULTS CHANGED FSEU AS PRECAUTION.  C/W FIM TASK 27-88/820; PERFORMED FSEU BITE; NO FAULTS FOUND. OK TO CONTINUE PER MEL 27-4-02 SP1;[02] R & R FSEU REF 27-51-01 OPS CHECK NORMAL.
